# SDR CA140618008

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 4,110 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: 9717560234
- Condition: Damaged
- Location: Gps Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS OF LPV APPROACH.   DURING INSPECTION/INVESTIGATION, FOUND THE RF CABLE CONNECTORS ON BOTH GPS ANTENNAS TO BE UNSERVICEABLE. THE NUT HAD SEPARATED FROM THE BODY OF THE CONNECTOR SO THAT THE CONNECTOR NUT COULD BE TIGHT, BUT NOT RETAIN THE MAIN CONNECTOR-GIVING AN NON-SECURE AND INTERMITTENT CONTACT.
